Alert archive / Missouri / Frost Advisories in 2016

Frost Advisory 4, NWS Kansas City, MO

November 8, 201627 counties in Missouri; 6 counties in Kansas

NWS Kansas City, MO issued this frost advisory at Nov 8, 2016, 2:53 AM CST for 27 counties in Missouri; 6 counties in Kansas. It took effect at Nov 9, 2016, 3:00 AM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2016, 2:53 AM CST (08:53 UTC)
In effect from
Nov 9, 2016, 3:00 AM CST
Expired
Nov 9, 2016, 9:00 AM CST
In force
6 hr
Issued by
NWS Kansas City, MO
All 33 counties

Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Holt County, MO, Jackson County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Platte County, MO, Putnam County, MO, Ray County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO

The radar

The Pleasant Hill radar (KEAX), 110 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 8.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2016-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2016-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
886 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

041 
WWUS73 KEAX 080853
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
253 AM CST TUE NOV 8 2016


KSZ025-057-102>105-MOZ001>008-011>017-020>025-028>032-037-081700-
/O.NEW.KEAX.FR.Y.0004.161109T0900Z-161109T1500Z/
ATCHISON KS-MIAMI-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-
CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-
CHARITON-JACKSON-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...OSAWATOMIE...
LOUISBURG...WATHENA...ELWOOD...TROY...HIGHLAND...
FORT LEAVENWORTH...LEAVENWORTH...LANSING...KANSAS CITY KANSAS...
OVERLAND PARK...STANLEY...OLATHE...SHAWNEE...LENEXA...TARKIO...
ROCKPORT...FAIRFAX...MARYVILLE...GRANT CITY...ALBANY...
STANBERRY...KING CITY...BETHANY...PRINCETON...MERCER...
UNIONVILLE...LANCASTER...QUEEN CITY...GREENTOP...DOWNING...
GLENWOOD...MOUND CITY...OREGON...MAITLAND...FOREST CITY...CRAIG...
SAVANNAH...COUNTRY CLUB VILLA...MAYSVILLE...STEWARTSVILLE...
OSBORN...UNION STAR...CLARKSDALE...GALLATIN...JAMESPORT...
TRENTON...MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH AIRPORT...
ST. JOSEPH...CAMERON...PLATTSBURG...LATHROP...HAMILTON...
BRAYMER...POLO...BRECKENRIDGE...CHILLICOTHE...BROOKFIELD...
MARCELINE...MACON...LA PLATA...PARKVILLE...PLATTE CITY...
RIVERSIDE...WEATHERBY LAKE...WESTON...GLADSTONE...LIBERTY...
EXCELSIOR SPRINGS...RICHMOND...LAWSON...CARROLLTON...SALISBURY...
BRUNSWICK...KEYTESVILLE...KANSAS CITY...INDEPENDENCE
253 AM CST TUE NOV 8 2016

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM
CST WEDNESDAY. 

* TEMPERATURE...LOW TEMPERATURES RANGING FROM AROUND FREEZING IN
  NORTHWESTERN MISSOURI TO AROUND 37 DEGREES ELSEWHERE IN THE
  ADVISORY AREA.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
4 follow-up statements
965 
WWUS73 KEAX 081923
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
123 PM CST TUE NOV 8 2016


KSZ057-MOZ037-082030-
/O.CAN.KEAX.FR.Y.0004.161109T0900Z-161109T1500Z/
MIAMI-JACKSON-
INCLUDING THE CITIES OF...PAOLA...OSAWATOMIE...LOUISBURG...
KANSAS CITY...INDEPENDENCE
123 PM CST TUE NOV 8 2016

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
CANCELLED THE FROST ADVISORY. 

WHILE PATCHY FROST IN ISOLATED SHELTERED AREAS IS POSSIBLE FOR A VERY
BRIEF TIME AROUND SUNRISE, WIDESPREAD FROST IS NO LONGER EXPECTED. 

$$

KSZ025-102>105-MOZ001>008-011>017-020>025-028>032-090330-
/O.CON.KEAX.FR.Y.0004.161109T0900Z-161109T1500Z/
ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-ATCHISON MO-
NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-
DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL-
LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
INCLUDING THE CITIES OF...ATCHISON...WATHENA...ELWOOD...TROY...
HIGHLAND...FORT LEAVENWORTH...LEAVENWORTH...LANSING...
KANSAS CITY KANSAS...OVERLAND PARK...STANLEY...OLATHE...SHAWNEE...
LENEXA...TARKIO...ROCKPORT...FAIRFAX...MARYVILLE...GRANT CITY...
ALBANY...STANBERRY...KING CITY...BETHANY...PRINCETON...MERCER...
UNIONVILLE...LANCASTER...QUEEN CITY...GREENTOP...DOWNING...
GLENWOOD...MOUND CITY...OREGON...MAITLAND...FOREST CITY...CRAIG...
SAVANNAH...COUNTRY CLUB VILLA...MAYSVILLE...STEWARTSVILLE...
OSBORN...UNION STAR...CLARKSDALE...GALLATIN...JAMESPORT...
TRENTON...MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH AIRPORT...
ST. JOSEPH...CAMERON...PLATTSBURG...LATHROP...HAMILTON...
BRAYMER...POLO...BRECKENRIDGE...CHILLICOTHE...BROOKFIELD...
MARCELINE...MACON...LA PLATA...PARKVILLE...PLATTE CITY...
RIVERSIDE...WEATHERBY LAKE...WESTON...GLADSTONE...LIBERTY...
EXCELSIOR SPRINGS...RICHMOND...LAWSON...CARROLLTON...SALISBURY...
BRUNSWICK...KEYTESVILLE
123 PM CST TUE NOV 8 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CST
WEDNESDAY...

* TEMPERATURE...LOW TEMPERATURES RANGING FROM AROUND FREEZING IN 
  NORTHWESTERN MISSOURI TO AROUND 37 DEGREES ELSEWHERE IN THE 
  ADVISORY AREA. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
669 
WWUS73 KEAX 090309
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
909 PM CST TUE NOV 8 2016


KSZ025-102>105-MOZ001>008-011>017-020>025-028>032-091115-
/O.CON.KEAX.FR.Y.0004.161109T0900Z-161109T1500Z/
ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-ATCHISON MO-
NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-
DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL-
LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
INCLUDING THE CITIES OF...ATCHISON...WATHENA...ELWOOD...TROY...
HIGHLAND...FORT LEAVENWORTH...LEAVENWORTH...LANSING...
KANSAS CITY KANSAS...OVERLAND PARK...STANLEY...OLATHE...SHAWNEE...
LENEXA...TARKIO...ROCKPORT...FAIRFAX...MARYVILLE...GRANT CITY...
ALBANY...STANBERRY...KING CITY...BETHANY...PRINCETON...MERCER...
UNIONVILLE...LANCASTER...QUEEN CITY...GREENTOP...DOWNING...
GLENWOOD...MOUND CITY...OREGON...MAITLAND...FOREST CITY...CRAIG...
SAVANNAH...COUNTRY CLUB VILLA...MAYSVILLE...STEWARTSVILLE...
OSBORN...UNION STAR...CLARKSDALE...GALLATIN...JAMESPORT...
TRENTON...MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH AIRPORT...
ST. JOSEPH...CAMERON...PLATTSBURG...LATHROP...HAMILTON...
BRAYMER...POLO...BRECKENRIDGE...CHILLICOTHE...BROOKFIELD...
MARCELINE...MACON...LA PLATA...PARKVILLE...PLATTE CITY...
RIVERSIDE...WEATHERBY LAKE...WESTON...GLADSTONE...LIBERTY...
EXCELSIOR SPRINGS...RICHMOND...LAWSON...CARROLLTON...SALISBURY...
BRUNSWICK...KEYTESVILLE
909 PM CST TUE NOV 8 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CST
WEDNESDAY...

* TEMPERATURE...LOW TEMPERATURES RANGING FROM AROUND FREEZING IN 
  NORTHWESTERN MISSOURI TO AROUND 37 DEGREES ELSEWHERE IN THE 
  ADVISORY AREA. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
202 
WWUS73 KEAX 090857
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
257 AM CST WED NOV 9 2016


KSZ025-102>105-MOZ001>008-011>017-020>025-028>032-091500-
/O.CON.KEAX.FR.Y.0004.161109T0900Z-161109T1500Z/
ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-ATCHISON MO-
NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-
DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL-
LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
INCLUDING THE CITIES OF...ATCHISON...WATHENA...ELWOOD...TROY...
HIGHLAND...FORT LEAVENWORTH...LEAVENWORTH...LANSING...
KANSAS CITY KANSAS...OVERLAND PARK...STANLEY...OLATHE...SHAWNEE...
LENEXA...TARKIO...ROCKPORT...FAIRFAX...MARYVILLE...GRANT CITY...
ALBANY...STANBERRY...KING CITY...BETHANY...PRINCETON...MERCER...
UNIONVILLE...LANCASTER...QUEEN CITY...GREENTOP...DOWNING...
GLENWOOD...MOUND CITY...OREGON...MAITLAND...FOREST CITY...CRAIG...
SAVANNAH...COUNTRY CLUB VILLA...MAYSVILLE...STEWARTSVILLE...
OSBORN...UNION STAR...CLARKSDALE...GALLATIN...JAMESPORT...
TRENTON...MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH AIRPORT...
ST. JOSEPH...CAMERON...PLATTSBURG...LATHROP...HAMILTON...
BRAYMER...POLO...BRECKENRIDGE...CHILLICOTHE...BROOKFIELD...
MARCELINE...MACON...LA PLATA...PARKVILLE...PLATTE CITY...
RIVERSIDE...WEATHERBY LAKE...WESTON...GLADSTONE...LIBERTY...
EXCELSIOR SPRINGS...RICHMOND...LAWSON...CARROLLTON...SALISBURY...
BRUNSWICK...KEYTESVILLE
257 AM CST WED NOV 9 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* TEMPERATURE...LOW TEMPERATURES RANGING FROM AROUND FREEZING IN 
  NORTHWESTERN MISSOURI TO AROUND 37 DEGREES ELSEWHERE IN THE 
  ADVISORY AREA. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
666 
WWUS73 KEAX 091505
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
905 AM CST WED NOV 9 2016

KSZ025-102>105-MOZ001>008-011>017-020>025-028>032-091615-
/O.EXP.KEAX.FR.Y.0004.000000T0000Z-161109T1500Z/
ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-ATCHISON MO-
NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-
DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL-
LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
INCLUDING THE CITIES OF...ATCHISON...WATHENA...ELWOOD...TROY...
HIGHLAND...FORT LEAVENWORTH...LEAVENWORTH...LANSING...
KANSAS CITY KANSAS...OVERLAND PARK...STANLEY...OLATHE...SHAWNEE...
LENEXA...TARKIO...ROCKPORT...FAIRFAX...MARYVILLE...GRANT CITY...
ALBANY...STANBERRY...KING CITY...BETHANY...PRINCETON...MERCER...
UNIONVILLE...LANCASTER...QUEEN CITY...GREENTOP...DOWNING...
GLENWOOD...MOUND CITY...OREGON...MAITLAND...FOREST CITY...CRAIG...
SAVANNAH...COUNTRY CLUB VILLA...MAYSVILLE...STEWARTSVILLE...
OSBORN...UNION STAR...CLARKSDALE...GALLATIN...JAMESPORT...
TRENTON...MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH AIRPORT...
ST. JOSEPH...CAMERON...PLATTSBURG...LATHROP...HAMILTON...
BRAYMER...POLO...BRECKENRIDGE...CHILLICOTHE...BROOKFIELD...
MARCELINE...MACON...LA PLATA...PARKVILLE...PLATTE CITY...
RIVERSIDE...WEATHERBY LAKE...WESTON...GLADSTONE...LIBERTY...
EXCELSIOR SPRINGS...RICHMOND...LAWSON...CARROLLTON...SALISBURY...
BRUNSWICK...KEYTESVILLE
905 AM CST WED NOV 9 2016

...FROST ADVISORY HAS EXPIRED...


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this frost advisory went out at Nov 7, 11:43 PM CST, 3 hours 10 minutes earlier.

Area forecast discussion, Nov 7, 11:43 PM CST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1143 PM CST Mon Nov 7 2016

.Discussion...
Issued at 222 PM CST MON NOV 7 2016

An upper low has entered the Central Plains as of early Monday
morning as depicted on water vapor imagery. This feature developed
a band of showers via isentropic ascent that is currently crossing
into central Missouri and points east. This area of showers has
helped to saturate a relatively dry layer beneath 800 hPa through the
morning hours. Additional moisture will advect into the region this
evening and will continue to push cloud bases down progressively
lower into the overnight hours. Aside from isentropic support with
the initial band of showers, forcing for showers behind this band has
been relatively marginal over the CWA through the early afternoon. A
vort max associated with the upper wave over much of central to
eastern Kansas has been the focus of more scattered to widespread
rain showers compared to the aforementioned leading band of activity
now mostly east of the CWA. Though this upper wave will weaken
tonight as a more pronounced feature deepens over the Northern
Plains, the wave will still bring increasing precipitation chances
to areas south of the Missouri River overnight as it crosses over the
area. A weak surface cold front currently positioned across central
Nebraska will also provide additional ascent for precipitation early
Tuesday morning as it crosses into central Missouri before sunrise.
In all, expecting to see rain totals less than half an inch, mostly
focused south of the I-70 corridor.

Post-frontal cloud cover will begin to dissipate through the early
afternoon hours as expanding surface high pressure builds into the
area behind the boundary. Weak cold air advection will bring
afternoon highs down a couple of degrees Tuesday, generally reaching
into the lower 60s for most areas. The marginally active pattern will
then subside through the remainder of the week as upper ridging
develops across the Rockies in response to a weak upper-level
blocking pattern. This will translate to persistent northerly to
northwest flow aloft along with multiple cold air masses entering the
local area. As a result, more fall-like temperatures are here to stay
for the coming week. In light of the recent warming trends, the most
notable difference will be in the form of just below normal overnight
temperatures. Areas of frost are possible as early as Wednesday
morning and perhaps some freezing temperatures over northeast
Missouri. Though no widespread freezing temperatures are anticipated
at this time, we will see multiple periods of overnight lows dipping
into the 30s throughout the coming days. At this time, Saturday
morning looks to be to coldest period of the forecast, with
widespread lows dipping into the lower to mid 30s.

&&

.Aviation...(For the 06Z TAFS through 06Z Tuesday Night)
Issued at 1130 PM CST MON NOV 7 2016

VFR conditions are expected to prevail for the first few hours of the
time period, except for IXD which has MVFR ceilings. From the pre-
dawn hours to mid morning all terminals will have MVFR ceilings as
the surface low moves to the east and high pressure makes its way
into the area. Although ceilings will be MVFR, visibilities will
remain at about 6SM. Ceilings will return to VFR around 14Z for all
terminals. Also around this time, wind speeds are expected to pick
up to about 10 kts. By 00Z the clouds will clear and winds will die
down to about 5 kts. These conditions are expected to prevail through
the remainder of the period.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Welsh
Aviation...lg/Grana
Hazardous weather outlook, Nov 7, 1:01 PM CST, 13 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
101 PM CST MON NOV 7 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-081915-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
101 PM CST MON NOV 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

Nearby

Frost Advisories in Missouri, 2016Frost Advisories in Kansas, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.